# SDR FDEA201101110105

- Difficulty date: January 11, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757231
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5314
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, STA 1661, BL 0, WL 208 CORRODED MAIN CABIN.  REMOVED CORROSION ON FLOORBEAM, STA 1661, BL 0 IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51. ORIG MATERIAL .125 MATERIAL LOSS .035.  R & R STA 1661 FLOORBEAM IAW SRM 51-40-02.     CATEGORY "A" MAJOR REPAIR
